# SDR HEEA968571

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Part number: 350A25107320
- Condition: Worn
- Location: Lt Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN. REPLACED WITH SERVICEABLE LOCK.
